# SDR 04FDEA02349

- Difficulty date: August 2, 2004
- Submitted: August 3, 2004
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 68,413 hours, 27,348 cycles
- Engine: Ge CF6*
- System (JASC): 5240 · Service Doors
- Part: Beam
- Part number: ADA37521
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ORIGINAL NON-ROUTINE N00905 LOST.  L3 DOOR HAS 2 EA FWD STOP FITTINGS CRACKED.  GENERATED RFTS NR  396FE-2931081, REMOVED 1 EA CRACKED BEAM PN ADA 3752-1   REMOVED 10 EA STIFFENERS, DRILLED NEW BEAM PN 3752-1, INSTALLED NEW BEAM PN ADA3752-1, INSTALLED 10 EA STIFFENERS IAW SRM 51-35-01 VOL LL,D-DWG ADA 3752, VERIFIED CRACK ON 2ND BEAM, DYE PENETRATE: NO CRACK FOUND, ALODINED AND PRIMED IAW ASTME 1417-99 AND SRM 51-21-01 VOL LL.
